Post Orgasmic Illness Syndrome (P.O.I.S.)

POIS Life Style => Lifestyle Diary and POIS Summaries => Topic started by: fidalgo on April 24, 2013, 10:08:10 AM

Title: Indecision when you are in POIS
Post by: fidalgo on April 24, 2013, 10:08:10 AM
I became too undecided when I am with POIS. It's too difficult to me make a decision if I have too alternatives, do or don't do something.

I want to know if all peope with POIS have thar or if is a feature of my personality that became worst when I was in POIS.
Title: Re: Indecision when you are in POIS
Post by: Chris on April 24, 2013, 02:38:23 PM
Of cours..I think many of us have this symptom..Its lack of self-esteem and a decrease in the ability of acting fast and making decisions..POIS cause this..I have read that dopamine has a role on making desicions..People with low dopamine levels have this problem too..
Title: Re: Indecision when you are in POIS
Post by: aalkaff on April 27, 2013, 11:11:20 PM
That's one of the main feature of my POIS problem. And that affects almost every aspect of my life as a father, a husband and a senior manager at work on POIS days. I have to try much harder to be reliable on those days. It's like being the drunk designated driver.
Title: Re: Indecision when you are in POIS
Post by: devastated on May 02, 2013, 03:33:04 AM
As far as I'm concerned it's an entirely POIS symptom. The difference is dramatic and renders me incompetent of proper decision-making, setting of priorities, organised and focused thought. I need to exert double the effort to get half the result.
Title: Re: Indecision when you are in POIS
Post by: Daveman on June 01, 2013, 06:21:54 PM
This is really a "bugger", as they say in England!  ;D

As many of you know, I am much better now thanks to niacin, feel pretty much POIS free, but recently, have been having issues
in expressing myself clearly at work. I am an engineer that influences the design process (operation philosophy and strategies for a large copper processing plant).

I interface with equipment suppliers and have to consult on what is required to make their equipment compatible with our process and operation strategies.

I have it very clear, but when it comes to expressing it and making it clear to others I SUCK!

It's so strange. I write a report and prepare a presentation. With niacin, I feel OK, but when I try to read and present the material, it's a disaster.
(When I'm in POIS) But, give me two to three weeks without "O", and I'm fine.... but who of us go that long?

My boss is loosing faith, I have been debating telling him about POIS!!

All this, and I feel as though I am POIS free. Maybe it's worse with niacin, I don't realize I have POIS.

This week, we didn't do it, and I already feel better. FU....!
Title: Re: Indecision when you are in POIS
Post by: berhune on September 22, 2013, 01:39:42 AM
Daveman, I notice this too.  After using the niacin technique, I feel completely protected from cognitive symptoms... until I try and perform a creative action.  I'm a professional writer and teacher, so I'm supposed to be able to articulate myself eloquently.  But especially in days 2 and 3, I reach into myself for words and find... nothing.  Give it a few more days and the words are there again, as easy to pick as ripe apples hanging low on a tree.

What the hell?
Title: Re: Indecision when you are in POIS
Post by: Chris on September 22, 2013, 03:49:26 AM
Thats a classic cognitive POIS symptom : lack of creativity and inability of finding the right words/expressions. For example when my POIS is bad there is no chance at communacating at all and of
course at finding the best suitable words.But when my POIS is somewhat milder, words and expressions are floating in my mind and in my lips.Its like painting using whatever colors you need whenever you need and the pleasure is such a lot.I try to stay calm when i cant express myself and even if i cant speak/think so well , i at least pretend that i'm fine and just wait for the storm to end and at the end it all ends smooth.I just try to remind myself that its only POIS...
Title: Re: Indecision when you are in POIS
Post by: Daveman on September 22, 2013, 08:23:31 AM
Again because of niacin, and now viagra, I've noticed that the "cognitive aspect", makes the physical aspect feel worse. When I take niacin, or especially viagra, I feel that the cognitive part goes away. With niacin, the physical remains, but it doesn't feel anywhere near as bad. So where I originally thought that I suffered 70% physical and 30% cognitive, Is see that the cognitive is worse than I thought. But it's subtle and you don't see it.

The viagra takes both away though.... great stuff, and has the additional side benefit!

Title: Re: Indecision when you are in POIS
Post by: Chris on September 22, 2013, 10:39:32 AM
So you won the lottery as i see Daveman!Its nice!Can you answer to me something that i've been thinking today..Dont you get symptoms when you have erections ? And the question is
not only for you but also for others users of niacin or other treatments.I constantly have mild symptoms from erections,strong erections especially, that make me release some seminal fluid and it disturbs me.
Dont you have leaks when you have erections ? Doesnt those leaks cause you symptoms ? Because even if you find a treatment that protects you a 100% you still cant avoid erections and erection fluids both awake or while sleeping.Is that right or am i missing something ?
Title: Re: Indecision when you are in POIS
Post by: Daveman on September 22, 2013, 01:08:12 PM
I can only speak for myself...

Sometimes I "play with porn", maybe not very often, because I want to save orgasm for my wife! If I masturbate, I'm fried for a week (with niacin, 3 days with viagra). I mean I don't have POIS, or little POIS,  but I stiil can't do it again for those days. So if I masturbate, no sex with the wife (which I prefer.... and of course so does she).

So if I play with porn, I have to be very careful. Sometimes I come close, but stop before anything more happens. I feel "heavy" in the groin area, butit ususally passes within one or two hours. Nothing more, no cognitive or other symptoms.

The others will have to answer for themselves. Some have no ill effects, others mild, others more severe. My feeling is that most almost always have lesser effects than full orgasm, even though the effects may last for a day.

Sometimes I "play to the extent of having mild "leaks", but never POIS as such. When I "play", it's always "without niacin or viagra prtection". I don't expect to go that far. If I ever went too far, I'd be fried".

I suppose it's come close at times.... especially without niacin, I seem "very sensitive", and could "cum" at the drop of a hat.

With viagra, it takes ma a long time to have the orgasm, (much more staying power) I don't need to fast, and the POIS is less. It's a miracle.

If I don't take anything, I'm 10 days in POIS. days 2 and 3 with borderline anxiety attacks and sometimes depression. Cerainly zero motivation! Niacin has been the only way I can press ahead with the forum, maintain it and maintain the energy to moderate, and control SPAMMers. I wish everyone had my luck.

It's really a bummer with some.... there's nothing I can do... sigh!

(Other than push for professional research)



Title: Re: Indecision when you are in POIS
Post by: Muon on November 22, 2020, 08:35:39 PM
I have wasted so much time due to this symptom. I need to fight my brain big time to make decisions.
Title: Re: Indecision when you are in POIS
Post by: Muon on December 07, 2020, 01:51:32 PM
A new view of how the brain decides to make an effort. How the human ventral striatum kicks in during decision-making (https://www.sciencedaily.com/releases/2020/12/201203133911.htm)